# SDR 2022FA0000119

- Difficulty date: February 18, 2022
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N741CC
- Make and model: Cessna 525
- Aircraft serial: 5250227
- Aircraft time: 3,190 hours, 2,593 cycles
- Engine: Wilint FJ441A
- Engine time: 3,190 hours, 2,585 cycles
- System (JASC): 1410 · Hoses and Tubes
- Part: Fuel Line
- Part number: 50450
- Part serial: NA
- Condition: Cracked
- Location: Engine 2
- Component: Engine, FJ441A
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

AS TOLD BY MAINTENANCE TECHNICIAN JEFF SHAW: CREW REPORTED THE ENGINE HAD GENERATOR FAIL WITH VIBRATION FOLLOWED BY ENGINE POWER ROLLBACK.  INITIAL INSPECTION AFTER COWLING REMOVAL REVEALED HEAVY FUEL LEAK.  FOUND FUEL LINE CRACKED THAT GOES FROM FF TRANSDUCER TO OIL COOLER.  (THIS LINE DELIVERS HIGH PRESSURE FUEL FROM THE FCU TO THE OIL COOLER AND THEN DIRECTLY TO THE INTERNAL FUEL SLINGER).  PERFORMED STARTER/ GENERATOR FAILURE AND LIGHTNING STRIKE INSPECTION AS GUIDED BY WILLIAMS LMM. FAN SIDE STARTER BEARING APPEARED TO HAVE FAILED AND WAS WOBBLY.  HARD FUEL LINES WERE REPLACED, STARTER GENERATOR AND DRIVE SEAL WE’RE REPLACED, CHIP COLLECTORS WERE INSPECTED. OIL FILTER WAS SENT TO WILLIAMS FOR EVALUATION. THE FUEL LINE THAT WAS CRACKED WAS REPLACED WITH A POST SB FJ44-73-062 R1 TUBE ASSY.  TURNED GEARBOX BY HAND AND IT FELT NORMAL AND HAD NO ABNORMAL SOUNDS. ENGINE WAS RAN AND LEAK CHECKED WITH NO DEFECTS NOTED.  ENGINE OIL LEVEL WAS NORMAL.  ENGINE IN FLIGHT WAS SHUT DOWN WITHOUT ALLOWING OIL TO BE PROPERLY SCAVENGED CAUSING LOW INDICATION.

IN SUMMARY I BELIEVE STARTER BEARING FAILURE TRIGGERED THE VIBRATION WHICH RUPTURED THE FUEL LINE CAUSING THE ENGINE TO ROLL BACK POWER. (TT & TC OF THE FUEL LINE & ENGINE TIME SINCE INSPECTION IS UNK HOWEVER THE VALUE "0" WAS GIVEN IN ORDER TO BE ABLE TO SUBMIT REPORT)
